×

zbMATH — the first resource for mathematics

A Stein domain with smooth boundary which has a product structure. (English) Zbl 0509.32016

MSC:
32L05 Holomorphic bundles and generalizations
32E10 Stein spaces, Stein manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cartan, H., Les fonctions de deux variables complexes et le probleme de la representa- tion analytique, /. Math. Pure et Appl 9e serie 10, (1931), 1-114. · Zbl 0001.28501 · eudml:234639
[2] Huckleberry, A. and Ormsby, E., Nonexistence of proper holomorphic maps between certain complex manifolds, Manuscripta Math. 26 (1978/79), 371-379. · Zbl 0422.32009 · doi:10.1007/BF01170261 · eudml:154595
[3] Rischel, H., Holomorphe Uberlagerungskorrespondenzen, Math. Scand. 15 (1964), 49-63. Added in proof: Recently, Diederich and Fornaess constructed in an analoguous way a domain with smooth pseudoconvex boundary D in P1xHopf surface, and showed that D cannot be exhausted by pseudoconvex subdomains. In fact, D is biholomorphic to (C2{0)X an annulus !
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.